# SDR USAA2009070691673

- Difficulty date: June 14, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 69,906 hours, 43,531 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 654659221
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - CORROSION CHANNEL AT BS 772, LBL 12.5.  REPAIRED CHANNEL AT BS 772, LBL 12.5 IAW SRM 53-00-53-2R1.
